MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/R NPOR FEM RT SZ 3; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/R NPOR FEM RT SZ 3; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 96-0013
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pulmonary Embolism (1498)
Date of Event 07/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for vascular - pulmonary embolism.Event is serious and is considered mild.Event is definitely not related to device and is possibly related to procedure.Date of implantation: (b)(6) 2021.Date of event (onset): (b)(6) 2021.(right knee).Treatment: oral medication: (b)(6).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A complaint was received regarding pfc*sigma c/r npor fem rt sz 3 stating: clinical adverse event received for vascular - pulmonary embolism.All available x-rays were reviewed, and the complaint can¿t be confirmed.Visual inspection of the x-rays can¿t confirm the complaint as the x rays that are shown are pre operatives and do not show any implanted device.The complaint also describes that the event is definitely not related to device.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12365739
Report Number1818910-2021-18627
Device Sequence Number4418746
Product Code JWH
UDI-Device Identifier10603295232025
UDI-Public10603295232025
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K943462
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-0013
Device Catalogue Number960013
Device Lot NumberD19080314
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/05/2021
Supplement Date Received by Manufacturer10/04/2021
Initial Report FDA Received Date08/25/2021
Supplement Report FDA Received Date10/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 1 40G.; DEPUY CMW 1 40G.; PFC*SIGMA C/R NPOR FEM RT SZ 3.; PFC*SIGMA/OV/DOME PAT 3PEG,38.; SIG MOD TIB TRAY CEM COCR 3.; SIGMA PLI XLK INS 3 10MM.; DEPUY CMW 1 40G; DEPUY CMW 1 40G; PFC*SIGMA C/R NPOR FEM RT SZ 3; PFC*SIGMA/OV/DOME PAT 3PEG,38; SIG MOD TIB TRAY CEM COCR 3; SIGMA PLI XLK INS 3 10MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight66